# SDR AMTA200501167

- Difficulty date: December 16, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE STA 377.35, RBL 5 TO LBL20.  REMOVED CORROSION 377 LBL 20 WITHIN LIMITS 2 AREAS OUT OF LIMITS LBL 10, LBL18 CUTOUT DAMAGE FAB FOR REPAIR ACH ANGLE 2 FILLER AND STRAP PLATE TREATED AREA SRM.
